# SDR KBAA20200613001

- Difficulty date: June 12, 2020
- Submitted: June 13, 2020
- Operation: Air carrier
- Aircraft: N650VM
- Make and model: Cessna 525
- Aircraft serial: 5250921
- Aircraft time: 2,502 hours, 2,120 cycles
- Engine: Wilint FJ441AP
- Engine time: 2,502 hours, 2,120 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 119148
- Part serial: CL5ATW1060
- Condition: Intermittent
- Location: Rt Engine
- Part time: 2,502 hours, 2,120 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

STATEMENT FROM THE CREW. "WE EXPERIENCED A RIGHT ENGINE FAILURE IN FLIGHT. THE AIRCRAFT WAS JUST BEGINNING DESCENT FROM FL400, AND AS THE THROTTLE WERE BROUGHT BACK THROUGH ABOUT HALF WAY POSITION, THE RIGHT ENGINE BEGAN TO SLOWLY ROLL BACK. WE GOT A FUEL BOOST ON R AMBER CAS MESSAGE, WHICH TRIGGERED AUTOMATICALLY FROM THE FADEC RECOGNIZING INSUFFICIENT FUEL FLOW. WE THEN GOT A ENGINE FAIL R RED CAS MESSAGE. WE CONSULTED THE EMERGENCY CHECKLIST FOR THE ENGINE FAILURE, AND COMPLETED THE SHUTDOWN PER THE CHECKLIST. THE FAILED RIGHT ENGINE WAS STILL INDICATING N1, AND N2 FAN SPEED, WE HAD NO VIBRATIONS, OR INDICATIONS OF ANY OTHER ABNORMALITIES. THE CREW DECIDED THE ENGINE WAS A CANDIDATE FOR RESTART SO UPON DESCENDING BELOW FL200, WHICH IS THE MAXIMUM ALTITUDE FOR ATTEMPTED RESTART, WE COMPLETED A STARTER-ASSISTED ENGINE RESTART. THE ENGINE STARTED NORMALLY AND SHOWED NO OTHER ISSUES FOR THE REMAINDER OF THE FLIGHT FROM THE CREW".
